# SDR DALA2024081408147

- Difficulty date: July 29, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FLOOR BEAM, UPPER SURFACE, STA 344. LBL 4, AND 9, WL 208 CORRODED. CORRECTIVE ACTION: REPAIRED DAMAGED ON FLOOR BEAM, UPPER SURFACE, STA 344 LBL 4 AND 9, WL-208 IAW B737-800 SRM 53-10-51-2R PROCEDURE 8 ALTERNATIVE 3. (LP 0500508)
